# SDR SWAA970339

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tearstrap
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND TEARSTRAP CORRODED AT BS 787-847, RBL 20, WL 156.  REPAIRED PER BOEING SRM.
